MathSciNet Relay Station
MathSciNet bibliographic data
MR955489 53A07 (53C45)
Hasanis, Th.; Koutroufiotis, D.; Pamfilos, P. Surfaces of $E^4$ satisfying certain restrictions on their normal bundle. Trans. Amer. Math. Soc. 319 (1990), no. 1, 329–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement